I was just given two new scripts yesterday on top of my Topamax which the doctor up'd to 100mg. They gave me Haldol and Visteral. I took the Visteral (one) early in the evening yesterday due to the agitation starting up again. I took all my bedtime meds like a good girl when I was ready to crash. About 15 minutes after laying in bed my mind goes into overdrive and there is no going into neutral. Im up and down constantly literally driving my poor husband to the couch. I ended up taking two benedryl to knock me out. I guess sometime after 1 am I passed out. Should I stop this medicine or should I try taking it in the morning? Anyone else ever experience this kind of reaction with this medicine? I know it's an old drug.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...